Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces

Toru Maruyama, Wataru Takahashi, Masayuki Yao

研究成果: Article

34 引用 (Scopus)

抄録

In this paper, we first consider a broad class of nonlinear mappings containing the class of generalized hybrid mappings defined by Kocourek, Takahashi and Yao [11] in a Hilbert space. Then, we prove a fixed point theorem, a mean ergodic theorem of Baillon's type [2] and a weak convergence theorem of Mann's type [14] for these nonlinear mappings in a Hilbert space.

元の言語English
ページ(範囲)185-197
ページ数13
ジャーナルJournal of Nonlinear and Convex Analysis
12
発行部数1
出版物ステータスPublished - 2011 4

Fingerprint

Mean Ergodic Theorem
Nonlinear Mapping
Hilbert spaces
Hilbert space
Fixed point
Weak Convergence
Convergence Theorem
Fixed point theorem
Class

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Control and Optimization
  • Geometry and Topology

これを引用

Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces. / Maruyama, Toru; Takahashi, Wataru; Yao, Masayuki.

:: Journal of Nonlinear and Convex Analysis, 巻 12, 番号 1, 04.2011, p. 185-197.

研究成果: Article

Maruyama, Toru ; Takahashi, Wataru ; Yao, Masayuki. / Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces. :: Journal of Nonlinear and Convex Analysis. 2011 ; 巻 12, 番号 1. pp. 185-197.
@article{5a6af26f73c74df0b11c9b29f8fa7757,
title = "Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces",
abstract = "In this paper, we first consider a broad class of nonlinear mappings containing the class of generalized hybrid mappings defined by Kocourek, Takahashi and Yao [11] in a Hilbert space. Then, we prove a fixed point theorem, a mean ergodic theorem of Baillon's type [2] and a weak convergence theorem of Mann's type [14] for these nonlinear mappings in a Hilbert space.",
keywords = "Fixed point, Hilbert space, Hybrid mapping, Mean convergence, Nonexpansive mapping, Nonspreading mapping",
author = "Toru Maruyama and Wataru Takahashi and Masayuki Yao",
year = "2011",
month = "4",
language = "English",
volume = "12",
pages = "185--197",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",
number = "1",

}

TY - JOUR

T1 - Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces

AU - Maruyama, Toru

AU - Takahashi, Wataru

AU - Yao, Masayuki

PY - 2011/4

Y1 - 2011/4

N2 - In this paper, we first consider a broad class of nonlinear mappings containing the class of generalized hybrid mappings defined by Kocourek, Takahashi and Yao [11] in a Hilbert space. Then, we prove a fixed point theorem, a mean ergodic theorem of Baillon's type [2] and a weak convergence theorem of Mann's type [14] for these nonlinear mappings in a Hilbert space.

AB - In this paper, we first consider a broad class of nonlinear mappings containing the class of generalized hybrid mappings defined by Kocourek, Takahashi and Yao [11] in a Hilbert space. Then, we prove a fixed point theorem, a mean ergodic theorem of Baillon's type [2] and a weak convergence theorem of Mann's type [14] for these nonlinear mappings in a Hilbert space.

KW - Fixed point

KW - Hilbert space

KW - Hybrid mapping

KW - Mean convergence

KW - Nonexpansive mapping

KW - Nonspreading mapping

UR - http://www.scopus.com/inward/record.url?scp=84655165102&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84655165102&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84655165102

VL - 12

SP - 185

EP - 197

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

IS - 1

ER -